Search - Archive ouverte HAL Access content directly

Filter your results

66 Results
Deposit type : Fulltext
Image document

Left deviation inequalities for suprema of empirical processes

Antoine Marchina
Preprints, Working Papers, ... hal-01875795v1
Image document


Herwig Wendt , R Leonarduzzi , Patrice Abry , Stéphane G. Roux , Stéphane Jaffard et al.
IEEE International Conference on Acoustics, Speech and Signal Processing (ICASSP), Apr 2018, Calgary, Canada
Conference papers hal-02347891v1
Image document

Option prices in stochastic volatility models

Giulia Terenzi
Statistics [math.ST]. Université Paris-Est; Università degli studi di Roma "Tor Vergata" (1972-..); Projet Mathrisk, INRIA, 2018. English. ⟨NNT : 2018PESC1132⟩
Theses tel-01961071v2
Image document

Local Conformal Structure of Liouville Quantum Gravity

Antti Kupiainen , Rémi Rhodes , Vincent Vargas
Communications in Mathematical Physics, 2018, 371 (3), pp.1005-1069
Journal articles hal-01587078v1
Image document

Global well-posedness and asymptotics for a penalized Boussinesq-type system without dispersion

Frédéric Charve
Communications in Mathematical Sciences, 2018, 16, pp.791-807
Journal articles hal-01567310v1
Image document

Fractional equation of thin films for hydraulic fractures

Rana Tarhini
General Mathematics [math.GM]. Université Paris-Est, 2018. English. ⟨NNT : 2018PESC1061⟩
Theses tel-02066162v1
Image document

Extreme value statistics for censored data with heavy tails under competing risks

Julien Worms , Rym Worms
Metrika, 2018, 81 (7), pp.849-889. ⟨10.1007/s00184-018-0662-3⟩
Journal articles hal-01418370v2
Image document

Semiclassical analysis of dispersion phenomena

Victor Chabu , Clotilde Fermanian-Kammerer , Fabricio Macià
Preprints, Working Papers, ... hal-01741472v1
Image document


Julien Roth , Julian Scheuer
Asian Journal of Mathematics, 2018, 22 (6), pp.1075-1088
Journal articles hal-01154555v1
Image document


Julien Roth
Communications in Mathematics, 2018, 26 (2), pp.153-167
Journal articles hal-01228821v4
Image document

Asymptotics and lower bound for the lifespan of solutions to the Primitive Equations

Frédéric Charve
Acta Applicandae Mathematicae, In press
Journal articles hal-01086979v1
Image document

Convergence in distribution norms in the CLT for non identical distributed random variables

Vlad Bally , Lucia Caramellino , Guillaume Poly
Electronic Journal of Probability, 2018, 23, paper 45, 51 p. ⟨10.1214/18-EJP174⟩
Journal articles hal-01413548v1
Image document

Random walk in a stratified medium

Julien Brémont
ALEA : Latin American Journal of Probability and Mathematical Statistics, 2018
Journal articles hal-01325362v1
Image document

Persistent Random Walks. I. Recurrence Versus Transience

Peggy Cénac , Arnaud Le Ny , Basile de Loynes , Yoann Offret
Journal of Theoretical Probability, 2018, 31 (1), pp.232-243. ⟨10.1007/s10959-016-0714-4⟩
Journal articles hal-01135794v2
Image document

Transformation paramétrique de distance à vol d’oiseau en distance sur une voirie

Huong Nguyen , Frédérique Robin , Audrey Vonseel
[Rapport de recherche] AMIES. 2018
Reports hal-01949328v1
Image document

Phénomène de Newhouse et bifurcations en dynamique holomorphe à plusieurs variables

Sébastien Biebler
Mathématiques générales [math.GM]. Université Paris-Est, 2018. Français. ⟨NNT : 2018PESC1066⟩
Theses tel-01940348v1
Image document

Characterization of a class of weak transport-entropy inequalities on the line

Nathael Gozlan , Cyril Roberto , Paul-Marie Samson , Yan Shu , Prasad Tetali et al.
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, 2018, 54 (3), pp.1667-1693
Journal articles hal-01199023v2
Image document

A general approach to posterior contraction in nonparametric inverse problems

Bartek Knapik , Jean-Bernard Salomond
Bernoulli, 2018, Volume 24 (3), pp.2091-2121. ⟨10.3150/16-BEJ921⟩
Journal articles hal-01585787v1
Image document

Characterization of bijective digitized rotations on the hexagonal grid

Kacper Pluta , Tristan Roussillon , David Cœurjolly , Pascal Romon , Yukiko Kenmochi et al.
Journal of Mathematical Imaging and Vision, 2018, 60 (5), pp.707-716. ⟨10.1007/s10851-018-0785-1⟩
Journal articles hal-01540772v2
Image document

Ultrasonic characterization and multiscale analysis for the evaluation of dental implant stability: a sensitivity study Biomedical Signal Processing and Control 42 (2018) 37-44

I Scala , G. Rosi , V.-H Nguyen , R Vayron , G Haiat et al.
Biomedical Signal Processing and Control, 2018
Journal articles hal-01786534v1
Image document

Strong law of large numbers for the capacity of the Wiener sausage in dimension four

Amine Asselah , Bruno Schapira , Perla Sousi
Preprints, Working Papers, ... hal-01423781v2
Image document

Estimation of the jump processes

Thi Thu Huong Nguyen
General Mathematics [math.GM]. Université Paris-Est, 2018. English. ⟨NNT : 2018PESC1124⟩
Theses tel-02127797v1
Image document

On the binomial approximation of the American put

Damien Lamberton
Applied Mathematics and Optimization, In press
Journal articles hal-01709298v2
Image document

Stéphane Jaffard - Quelle est la régularité de la fonction de Brjuno ?

Stéphane Jaffard , Samuel Debergue
Videos medihal-01961197v1
Image document

Persistent homoclinic tangencies and infinitely many sinks for residual sets of automorphisms of low degree in C^{3}

Sébastien Biebler
Preprints, Working Papers, ... hal-01392917v3
Image document

Global existence of a radiative Euler system coupled to an electromagnetic field

Xavier Blanc , Bernard Ducomet , Šárka Nečasová
Advances in Nonlinear Analysis, 2018, ⟨10.1515/anona-2017-0117⟩
Journal articles hal-01782380v1
Image document

Persistent Random Walks. I. Recurrence Versus Transience

Peggy Cénac , Arnaud Le Ny , Basile de Loynes , Yoann Offret
Journal of Theoretical Probability, 2018, 31 (1), pp.232-243. ⟨10.1007/s10959-016-0714-4⟩
Journal articles hal-02039422v1
Image document

Stability by rescaled weak convergence for the Navier-Stokes equations

Hajer Bahouri , Jean-Yves Chemin , Isabelle Gallagher
Journal de l'École polytechnique — Mathématiques, 2018
Journal articles hal-00868384v1
Image document


Nathael Gozlan , Cyril Roberto , Paul-Marie Samson , Prasad Tetali
Journal of Functional Analysis, 2018, 273 (no 11), pp.3327-3405
Journal articles hal-01098114v4
Image document

Contributions to functional inequalities and limit theorems on the configuration space

Ronan Herry
General Mathematics [math.GM]. Université Paris-Est; Université du Luxembourg, 2018. English. ⟨NNT : 2018PESC1134⟩
Theses tel-02085829v1